Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe stomach pain, chest pain due to cough. Patient of TB, Sarcoidois? Am I okay?

hi doc., i am 36 yrs. old. i had problem with sever stomach ache, cough at chest but was not coughing and thyroid problems. i got admitted at hospital and doctors told me that i am a patient of ?Sarcoidois ? tuberculosis . i had given the treatment of TB for 6 months. But still i can feel cough at my chest and my throat. my pancreas are o.k but recently my right eye is not working properly. my eye specialist prescribed me tab-omnacortil-30 for 7 days. initially i felt that it is working excellent, but after having 4 tabs today i am feeling the same problem with my eye. my question is can you please explain me what i have to do?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..debaratichou.., it only query(?) the diagnosis is not yet confirmed., there are many reasons for pain abdomen and cough.. only after the reports come , the diagnosis will be done..
the above medication foe eye is anti inflammatory, its not painkiller, hence you have pain.. since you are in hospital , nothing to worry you will treated appropriately..

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor